# SDR AALA202509059157

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 36,103 hours, 14,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY FOR EMERGENCY POWER SUPPLY UNIT 15WL FAILED SYSTEM TEST. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST PER AMM 33-51-38.
